# SDR ERKR200100053

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF 2 INSTANCES OF CORROSION DAMAGE TO SKIN BETWEEN L28R AND L30R AT STATIONS 427 AND 370. CONSISTS OF TRIMMING OUT THE DAMAGE AND INSTALLING AN INTERNAL AND EXTERNAL DOUBLER.PER ECRA 933-53-105-2.
